# SDR USAA060581

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 222-227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BSS 222 TO BSS 227.8 AT BL 0 TO BL 8R CORROSION.  REMOVED AND REPLACED TWO VERTICAL STIFFENERS AND LOWER CHORD IAW EA 97581, DEFECT SIZE: 1 X 10 INCH.
